# SDR P5CA9700458

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 INBD FAN COWL HAS CORNERS BENT AND SEPARATED.  CUT OUT DAMAGED SKINS, FAB, REPAIRED PARTS AND HOT BONDED AREA IAW BOEING SRM 51-40-06.
